# SDR AALA202106239017

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 13,561 hours, 1,500 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT AT 3LC AND 3RC TWO TIMES ENROUTE. NO SMOKE PRESENT. ACCOMPLISHED LAVATORY SMOKE DETECTION OPERATIONAL TEST PER AMM 26-13-00 WITH NO FAULTS BEING NOTED.
